Nuromol Dual Action Pain Relief Tablets, Ibuprofen & Paracetamol 12 per pack
Product code: RECKITTBENCKISER119
Complete your order using the Polish checkout.
Delivery charges do not count towards the basket value.
• Polish citizenship with a PESEL, or a permanent residence card.
• An active Polish mobile phone number.
Declared delivery TO COLLECTION POINT within 48 hours from the DAY OF SHIPPING on working days. NOTE - order fulfillment (shipment) time - from 5 to a maximum of 12 days
Shipping cost for the selected product
-
COURIER INPOST 20,00 zł
Declared delivery within 48 hours from the DAY OF SHIPPING on working days. NOTE - order fulfillment (shipment) time - from 5 to a maximum of 12 days
-
InPost Parcel Locker (Paczkomat) 19,00 zł
Declared delivery within 48 hours from the DAY OF SHIPPING on working days. NOTE - order fulfillment (shipment) time - from 5 to a maximum of 12 days
-
Courier DPD 23,00 zł
Declared delivery within 48 hours from the DAY OF SHIPPING on working days. NOTE - order fulfillment (shipment) time - from 5 to a maximum of 12 days
-
DPD COLLECTION POINT 13,00 zł
Declared delivery TO COLLECTION POINT within 48 hours from the DAY OF SHIPPING on working days. NOTE - order fulfillment (shipment) time - from 5 to a maximum of 12 days
The shipping cost applies to this product (in the selected variant - if applicable). It may change after adding other products to the cart.
Ask about the product
Administratorem danych osobowych jest British Shop in Warsaw (Fish and Chips Spółka z o.o.). Przetwarzamy je w celu przesłania odpowiedzi na zapytanie. Więcej informacji dotyczących przetwarzania danych osobowych znajduje się w polityce prywatności.
Share the product card
Opis
Preparation and Usage
When to Take this Product:
For the first day of treatment, try either ibuprofen or paracetamol individually in accordance with the product instructions. If the pain has not been relieved then the next day you can start taking this product.
For Relief From:
- Headache
- Dental pain
- Cold and flu symptoms
- Period pain
- Rheumatic and muscular pain
- Sore throat and fever
- Back ache
- Migraine
Dosage:
For oral administration and short term use only. Adults over 18 years old and elderly: take 1 tablet (or 2 if required), up to 3 times daily with food. Leave 6 hours between doses. Do not exceed 6 tablets in 24 hours. Do not give to children under 18 years. If your symptoms persist for more than 3 days or worsen, consult your healthcare professional.
Package Type
Other Information
DO NOT TAKE IF YOU:
- Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
- Are allergic to ibuprofen, paracetamol or any other ingredient of the product, aspirin or other related painkillers
- Are taking other NSAID (non-steroidal anti-inflammatory drugs) painkillers or aspirin with a daily dose above 75mg
- Are taking anything else containing ibuprofen or paracetamol at the same time
- Are under 18 years old
SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:
- Have or have had asthma, diabetes, high cholesterol, high/low blood pressure, a stroke, heart, liver, kidney or bowel problems
- Are a smoker
- Are pregnant
WARNING: Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. Do not use this product if you have not first tried paracetamol or ibuprofen to relieve your pain.
Keep out of the sight and reach of children.
CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage.
Additional Information:
Tablets